Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101943
Title: Cancellable Elements of the Lattice of Epigroup Varieties
Authors: Skokov, D. V.
Issue Date: 2018
Publisher: Pleiades Publishing
Citation: Skokov D. V. Cancellable Elements of the Lattice of Epigroup Varieties / D. V. Skokov. — DOI 10.3103/S1066369X18090062 // Russian Mathematics. — 2018. — Vol. 62. — Iss. 9. — P. 52-59.
Abstract: We completely describe all commutative epigroup varieties that are cancellable elements of the lattice EPI of all epigroup varieties. In particular, we prove that a commutative epigroup variety is a cancellable element of the lattice EPI if and only if it is a modular element of this lattice. © 2018, Allerton Press, Inc.
Keywords: CANCELLABLE ELEMENT OF A LATTICE
EPIGROUP
MODULAR ELEMENT OF A LATTICE
VARIETY
URI: http://hdl.handle.net/10995/101943
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85052846806
PURE ID: 7905906
037ca1fe-9463-4ca9-87a3-a63572f9a08a
ISSN: 1066369X
DOI: 10.3103/S1066369X18090062
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85052846806.pdf124,71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.